# SDR DXTA2021120352920

- Difficulty date: December 2, 2021
- Submitted: December 16, 2021
- Operation: Air carrier
- Aircraft: N658QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605665
- Aircraft time: 12,942 hours, 9,998 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 38007221
- Part serial: P709
- Condition: Abnormal
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CABIN SMOKE: AFTER ENGINE START WITH APU RUNNING THE CABIN FILLED WITH SMOKE. SHUTDOWN BOTH ENGINES AND APU. NO OTHER DECREPENCIES FOUND. // SIGNOFF// TECH REMOVED WATER SEPERATOR, PERFORMED GVI OF SOCK AND DUCTING, FOUND ON EVIDENCE OF OIL, INSPECTED APU INLET, FOUND EVIDENCE OF OIL, NOTED THAT APU OIL LEVEL WAS IN THE MIDDLE OF THE MIN SECTION OF THE LEVEL INDICATOR, INSPECTED THE EXHAUST, FOUND NO EVIDENCE OF OIL, CONTACTED MCC WITH FIND INGS, REQUESTED TECH TO PERFORM TC-SXL-21-120902M, SEE SQUAWK 2.8 FOR TC SIGN OFF, AFTER TC COMPLETION, MCC REQUESTED TECH TO DEACTIVATE APU PER MEL 49-20-01. REF CITATION MODEL 560XL AMM 49-00-00 ON MEL // FINAL SIGNOFF // REMOVED AND REPLACED APU IAW CE-560XLS MM 49-10-00. OPS AND LEAK CHECK GOOD
